1. Hillary & Maui (GA)

    Hillary & Maui (GA) Well-Known Member

    Joined:
    Dec 28, 2009
    I was asked this question and thought it best to post here as I don't know the answer and hoping someone may have ideas.



    If changing food results in 100 to 200 mg/dL drop in glucose and a decrease of 1 to 2 units of insulin, when the glucose is high over 400 and a depot insulin is used, perhaps the early dose increase could be 1 unit.
     
  2. Jill & Alex (GA)

    Jill & Alex (GA) Senior Member Moderator

    Joined:
    Dec 28, 2009
    Since this is a essentially a dosing question, I'll move your post from Think Tank to the Lantus, Basaglar, and Levemir Forum. You'll get a lot more eyes on it from those experienced with the long acting insulins.
     
  3. Jill & Alex (GA)

    Jill & Alex (GA) Senior Member Moderator

    Joined:
    Dec 28, 2009
    It would be very helpful to view a spreadsheet in order to make a responsible suggestion. The best thing to do is to ask the caregiver to join the FDMB (if not a member) so a conversation can be started. There's a lot to be learned between conversation and viewing a spreadsheet... the type of information that would influence any answer to your question and help formulate suggestions that would be safe for kitty.

    Just my thoughts...
     
    Gill & George likes this.

Share This Page